✨ New Arrivals Just Dropped!Explore
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine
HomeStore

GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine

GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine

Brand: GoodSense

Color: Not_applicable

Features:

  • ACTIVE INGREDIENT: Compare to the active ingredient of Zyrtec; Cetirizine Hydrochloride, an antihistamine, is approved for the treatment of both indoor and outdoor allergy symptoms
  • 24-HOUR ALLERGY RELIEF: Each tablet temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies, including itchy, watery eyes; runny nose; sneezing and itching of the nose or throat
  • INDOOR AND OUTDOOR ALLERGY RELIEF: GoodSense 24 Hour Allergy Relief temporarily relieves common indoor and outdoor allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: These allergy pills come in original prescription strength; Cetirizine Hydrochloride provides all day allergy relief for adults and children six years and over
  • ANTIHISTAMINE: GoodSense 24 Hour Allergy Relief tablets block histamine to give you the allergy symptom relief you need; this product is gluten free

Binding: Health and Beauty

Release Date: 21-07-2025

model number: 4H275

Part Number: 4H275

Details: Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.

EAN: 0301139458756

Package Dimensions: 3.3 x 1.8 x 1.7 inches

$2.38

Original: $7.94

-70%
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine

$7.94

$2.38

More Images

GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine - Image 2
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine - Image 3
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine - Image 4
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine - Image 5
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine - Image 6
GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine - Image 7

GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine

Brand: GoodSense

Color: Not_applicable

Features:

  • ACTIVE INGREDIENT: Compare to the active ingredient of Zyrtec; Cetirizine Hydrochloride, an antihistamine, is approved for the treatment of both indoor and outdoor allergy symptoms
  • 24-HOUR ALLERGY RELIEF: Each tablet temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies, including itchy, watery eyes; runny nose; sneezing and itching of the nose or throat
  • INDOOR AND OUTDOOR ALLERGY RELIEF: GoodSense 24 Hour Allergy Relief temporarily relieves common indoor and outdoor allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: These allergy pills come in original prescription strength; Cetirizine Hydrochloride provides all day allergy relief for adults and children six years and over
  • ANTIHISTAMINE: GoodSense 24 Hour Allergy Relief tablets block histamine to give you the allergy symptom relief you need; this product is gluten free

Binding: Health and Beauty

Release Date: 21-07-2025

model number: 4H275

Part Number: 4H275

Details: Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.

EAN: 0301139458756

Package Dimensions: 3.3 x 1.8 x 1.7 inches

Product Information

Shipping & Returns

Description

Brand: GoodSense

Color: Not_applicable

Features:

  • ACTIVE INGREDIENT: Compare to the active ingredient of Zyrtec; Cetirizine Hydrochloride, an antihistamine, is approved for the treatment of both indoor and outdoor allergy symptoms
  • 24-HOUR ALLERGY RELIEF: Each tablet temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies, including itchy, watery eyes; runny nose; sneezing and itching of the nose or throat
  • INDOOR AND OUTDOOR ALLERGY RELIEF: GoodSense 24 Hour Allergy Relief temporarily relieves common indoor and outdoor allergy symptoms
  • ORIGINAL PRESCRIPTION STRENGTH: These allergy pills come in original prescription strength; Cetirizine Hydrochloride provides all day allergy relief for adults and children six years and over
  • ANTIHISTAMINE: GoodSense 24 Hour Allergy Relief tablets block histamine to give you the allergy symptom relief you need; this product is gluten free

Binding: Health and Beauty

Release Date: 21-07-2025

model number: 4H275

Part Number: 4H275

Details: Compare to Zyrtec Tablets active ingredient. Dont let allergy symptoms slow you down. Treat your indoor and outdoor allergies with GoodSense 24 Hour Allergy Relief. Each dose contains 10 mg of Cetirizine Hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tablets are safety-sealed. This product is gluten free.

EAN: 0301139458756

Package Dimensions: 3.3 x 1.8 x 1.7 inches

GoodSense 24 Hour Allergy Relief, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine | Store